# SDR CALA2017070702107

- Difficulty date: July 7, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 104,280 hours, 16,204 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DAMAGE FOUND TO A FAN BLADE ON NR 1 ENG, SUSPECT BIRD INGESTION.  REMOVED 2 EACH BLADES BLADE NUMBER 12 AND BLADE NUMBER 31 BLADE IN NUMBER 12 POS S/N 3505 OFF S/N ON 9068 BLADE IN POS 31 S/N OFF 3444 S/N ON 9050 REF AMM TASK 72-31-02-004-001-N00 AND TASK 72-31-02-404-021-N00.
